# SDR REXA2018090700919

- Difficulty date: September 7, 2018
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 26,318 hours, 17,293 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER ENTRY DOOR FORWARD WEB IS CRACKED AT MID STEP.  REMOVED PASSENGER ENTRY DOOR CRACK AT MID STEP FOUND WITHIN LIMITS IAW CRJ 900 SRM 52-11-04.
